# SDR IXXA20231130086

- Difficulty date: November 27, 2023
- Submitted: November 30, 2023
- Operation: Air carrier
- Aircraft: N752CX
- Make and model: Boeing 757-2G5
- Aircraft serial: 24451
- Aircraft time: 65,430 hours, 21,381 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

MULTIPLE TIMES DURING FLIGHT, R EMER DOOR EICAS MESSAGE DISPLAYED.  FLIGHT CONTINUED UNAFFECTED. NO ADDITIONAL FAULTS NOTED.  IAW B757 FAULT ISOLATION MANUAL 52-71-FAULT TREE 805, CLEARED DEBRIS AND VERIFIED SECURITY AND INTEGRITY OF DOOR SILL AREA. DOOR FOUND TO BE FAIRED WITH THE FUSELAGE. RIGHT NO 3 EMERGENCY EXIT DOOR OPERATIONAL TEST GOOD PER B757 AIRCRAFT MAINTENANCE MANUAL 52-21-01.  NO FAULTS FOUND.
